# SDR YENA2025061700621

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 85,998 hours, 32,272 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION TRAILING EDGE TOP SKIN LOWER SURFACE BETWEEN RIB 15 (PLUS 16") TO RIB 16 ON LH WING; (RESOLVED ON W/O: 1389906 TASKCARD: NR-00055) REF TASK CARD 72179-01-1-575 JB WO# 1389906  PERFORMED REPAIR TRAILING EDGE TOP SKIN LOWER SURFACE RIB 15 PLUS 16 INCHES IAW EA57-0046-25 MX-220 COMPLIED WITH.
